No diagnosis but I have a few questions on symptoms....
Ever since my periods started when I was 14 I have had terrible period pains (my mum also had terrible pains at my age and would have to climb stairs to bed on all fours and even faint on some occasions!)
My doctor put me straight onto the pill microgynon at age 14. My symptoms were heavy bleeding, clots, chronic pain(like I was having a baby!!), dizziness, major fatigue, headaches, bloating, diarrhoea, feeling faint and some vomiting. BUT some months I only had a few of the symptoms.....
On my 18th birthday..I then switched to the Yasmin combi pill as I was having major mood swings. Since then I've had additional symptoms such as pain when urinating, pain when pooping (sorry to be so gross!), random sharp pains in my abdomen, a weird numbing/pain sensation in my legs and not being able to sleep or get in any sort of comfortable position. I would also get the most horrendous pains about 5 days before i started my 'withdrawal bleeding' (not sure if this is ovulation cramps). During these pain episodes I would also experience high temperature and major sweats.
1000mg of Paracetamol does ease the pain but not completely.
I have also just recently noticed some irregular bleeding, even though I am on the same contaceptive pill called Yasmin.
Just recently had a pelvic exam with swabs to see if I have any kind of infection and have a smear booked soon.
Shall I tell the nurse of my bad period symptoms??
Can you confirm any symptoms??
Thanks so much guys! Any feedback would be much appreciated. Xx